Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Missed Three pills the first week, now I have my period for the second time

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Missed Three pills the first week, now I have my period for the second time

    I began taking Ortho Try Cyclen Lo on January 2nd (the day I began my period). I was on a cruise and forgot my pack, so I missed three pills the first week. I had intercourse with my boyfriend those three days. When I got back home I took the pills I missed (by taking two one day, and another two the next, until I was back on track.) It is now January 26, and I am bleeding lightly, but have massive cramps. I don't know what this means, could I be pregnant? Or is this just the consequence for missing three pills? Please Help!


    Thank you

  • You messed up your cycle right off the bat by missing those pills. Your cycle will automatically respond by having a period even if it is not due. Missing 3 pills in a row automatically means you must restart a whole new pack, there are instructions in the pack it came with and it does state blah blah blah if 3 pills are missed consecutively one must stop taking the pill and restart a whole new pack. Also, because your body was not used to seeing the pill in your body it was not at its maximum effectiveness so I hope you used a condom during your intimate times. Expect your period to be weird for a bit and if things continue to act weird take a pregnancy test in a couple weeks time. For future pills you MUST take each pill at the same time (you have a 3 hour window of that time for it to still be effective). Not taking the pill properly by skipping, losing, missing, or taking it at random times will cause the pill to be ineffective.
    There are those who believe that dictionaries should not merely reflect the times but also protect English from the mindless assaults of the trendy.

    Comment


    • Thank you for your post. I was aware I had to throw the pack away and start a new one, but I had already taken two that day, so I just decided to keep taking them. From there on, I continued to take my pills everyday at the same time, all was well until I started bleeding, and feeling cramps. I will definitely take a pregnancy test if things are still weird. Thanks again

      Comment

      or

      Womens Health orange logoGet The Newsletter

      Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

      Latest Activity On Our Forums

      Collapse

      Latest Topics On Our Forums

      Collapse

      Working...
      X